Show simple item record

dc.creatorBereg, Sergeyes
dc.creatorDíaz Báñez, José Migueles
dc.creatorSeara Ojea, Carloses
dc.creatorVentura Molina, Inmaculadaes
dc.date.accessioned2018-08-10T09:14:44Z
dc.date.available2018-08-10T09:14:44Z
dc.date.issued2007
dc.identifier.citationBereg, S., Díaz Báñez, J.M., Seara, C. y Ventura Molina, I. (2007). On finding widest empty curved corridors. Computational Geometry, 38 (3), 154-169.
dc.identifier.issn0925-7721es
dc.identifier.urihttps://hdl.handle.net/11441/77996
dc.descriptionOpen archive-Elsevieres
dc.description.abstractAn α-siphon of width w is the locus of points in the plane that are at the same distance w from a 1-corner polygonal chain C such that α is the interior angle of C. Given a set P of n points in the plane and a fixed angle α, we want to compute the widest empty α-siphon that splits P into two non-empty sets.We present an efficient O(n log3 n)-time algorithm for computing the widest oriented α-siphon through P such that the orientation of a half-line of C is known.We also propose an O(n3 log2 n)-time algorithm for the widest arbitrarily-oriented version and an (nlog n)-time algorithm for the widest arbitrarily-oriented α-siphon anchored at a given point.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofComputational Geometry, 38 (3), 154-169.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectCorridorses
dc.subjectGeometric optimizationes
dc.subjectFacility locationes
dc.titleOn finding widest empty curved corridorses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada II (ETSI)es
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0925772107000260es
dc.identifier.doi10.1016/j.comgeo.2007.02.003es
idus.format.extent16 p.es
dc.journaltitleComputational Geometryes
dc.publication.volumen38es
dc.publication.issue3es
dc.publication.initialPage154es
dc.publication.endPage169es

FilesSizeFormatViewDescription
1-s2.0-S0925772107000260-main.pdf351.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional